# SDR 2002F00061

- Difficulty date: December 22, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, L1 DOOR THRESHOLD FLOOR SUPPORT WAS FOUND CORRODED.  REPLACED SUPPORT PER SRM.  (M)
